# SDR CALA2025020900315

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 122,285 hours, 18,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51062
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE CORROSION POINTS ON THE BEAM LOCATED AT STA287 BETWEEN LBL 45.0 AND LBL 50.0 OF MAIN DECK FLOOR STRUCTURE. FOR REFERENCE SEE B767 SRM 53-10-51-0I-1 FIGURE 1 DETAIL I ITEM 20. (ORIGINATING DOCUMENT NR 2426011) AS COVERED IN NR 2426011 ALL STEPS OF EC/RA: #5310-08509 WERE ACCOMPLISHED WITHOUT DEVIATIONS.
